# SDR DXTA200809053261

- Difficulty date: September 5, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 2,050 hours, 1,225 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Clamp
- Part number: MS21919WDG9
- Condition: Wrong Part
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  FLAP WOULD NOT MOVE, CHECKED CODE. FLAP JAM CODE WAS INDICATING.  TROUBLESHOT FLAP SYS IAW MM 27-00-00, NO FAULTS FOUND. CONTINUED TO TROUBLESHOOT, FOUND LT FLAPS OUT OF RIGG AND WRONG SIZE ADLE CLAMPS ON LT AND RT NR2 AND 3 FLEXSHAFTS AND RERIGGED FLAP SYS IAW MM 27-51-00. PERFORMED FUNCTIONAL TEST IAW MM 27-51-45   INSTALLED PN M21919WDG10,  6 EACH.
